Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea, weakness and shortness of breath after taking paracetamol?

Hello, I m feeling really weird today. Nauseous, weak, shaking a bit, feeling to take deep breath quite often, when I feel pressure on my chest. I even tried to throw up to ease this feeling. In the last few days I have been taking medicine for my cold and sinuses which contains paracetamol. I did not exceed the daily recommendation, but I lost weight in the last couple of month due stress and I ve read that paracetamol can be poisonous if not eating properly. It s quite a strong medicine (Otrivine MuCron) I took 3-4 tablets a day. I just would like to make sure that I did not poison myself accidentally. Or if I did, what can I do?
Fri, 8 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Otrivine Mucron contains paracetamol which is an antipyretic that means, it acts to reduce body temperature during episodes of fever. It is also acts as an analgesics to reduce mild to moderate pain. Pseudo-ephedrine hydrochloride is the other ingredient of the medicine which acts as a decongestant for acute nasal blockage due to cold.

Common side effects of paracetamol are gastritis on prolonged exposure, nausea, vomiting, diarrhea, etc. Paracetamol is metabolized in the liver, so it is contraindicated in liver failure patients. Pseudo-ephedrine is contraindicated with anti depressants. Nausea may be due to paracetamol ingestion. Give details about your medical history along with prescribed medicine details for further opinion.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pradeepraj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Paracetamol


What causes nausea, weakness and shortness of breath after taking paracetamol?

Hi, Otrivine Mucron contains paracetamol which is an antipyretic that means, it acts to reduce body temperature during episodes of fever. It is also acts as an analgesics to reduce mild to moderate pain. Pseudo-ephedrine hydrochloride is the other ingredient of the medicine which acts as a decongestant for acute nasal blockage due to cold. Common side effects of paracetamol are gastritis on prolonged exposure, nausea, vomiting, diarrhea, etc. Paracetamol is metabolized in the liver, so it is contraindicated in liver failure patients. Pseudo-ephedrine is contraindicated with anti depressants. Nausea may be due to paracetamol ingestion. Give details about your medical history along with prescribed medicine details for further opinion. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pradeepraj, General & Family Physician